# SDR DALA2016100707097

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TITANIUM DOUBLER AT AFT LAV SERVICE PANEL AREA. TITANIUM DOUBLER WAS FABRICATED IAW DWG 5911423 REV. CD. 2, TITANIUM DOUBLER WAS PAINTED IAW SRM 51-10-3 PAR 14.
